MAUDE Adverse Event Report: ENCORE MEDICAL L.P. ENCORE SHOULDER; ENCORE REVERSE SHOULDER HUMERAL STEM, STD, SZ10X108MM

ENCORE MEDICAL L.P. ENCORE SHOULDER; ENCORE REVERSE SHOULDER HUMERAL STEM, STD, SZ10X108MM
Model Number 530-10-108
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as loose stem.The previous surgery and the surgery detailed in this event occurred 1.4 years apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to loose stem.There were no findings during this evaluation that indicate that the reported defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - loose stem.

Brand Name
ENCORE SHOULDER
Common Device Name
ENCORE REVERSE SHOULDER HUMERAL STEM, STD, SZ10X108MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin, tx 78758-5445,
MDR Report Key10466883
Report Number1644408-2020-00690
Device Sequence Number2938999
Product Code PHX
UDI-Device Identifier00888912168366
UDI-Public(01)00888912168366
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141990
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/12/2024
Device Model Number530-10-108
Device Catalogue Number530-10-108
Device Lot Number409T1438
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2020
Initial Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR